# SDR 06FDEA0246

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL SKIN OF L/E SLAT TRACK NR 10 XOS 660 FOUND CRACK .5 INCH LONG ON THE SLAT TRACK HOLE ANGLE.  INSTALLED EXTERNAL DOUBLER IAW SRM 57-10-00 FIG 68 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER F163379/N00379 AND IAW SRM 57-10-00 FIG 68 VOL 1.
